# SDR ERAA96259

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297EH
- Make and model: Bolkms BO105S
- Aircraft serial: S835
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Spline Adapter
- Part number: A6898784
- Condition: Coat Flake
- Location: Engine
- Part time: 781 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING OF SPLINED ADAPTER IS FLAKING OFF.
